MathSciNet Relay Station
MathSciNet bibliographic data
MR1949452 35J60 (35J20 35Q51 35Q55)
Liu, Jia-quan; Wang, Ya-qi; Wang, Zhi-Qiang Soliton solutions for quasilinear Schrödinger equations. II. J. Differential Equations 187 (2003), no. 2, 473–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement